# SDR AU510002014

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Iru
- Part number: HG1050AD04
- Condition: Failed
- Location: Attitude Gyro
- Part time: 20,332 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INERTIAL REFERENCE UNIT (IRU) FAILED.
